Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

On microgynon for 6 years. Soreness and dryness while having intercourse. Due to medication?

Was on microgynon for nearly 6 years. During this time intercourse was sore at times and I was very dry. Since stopping it in October, there has been no soreness or dryness. Do you think the pill caused this? I have stopped taking it since Oct as trying for a baby and periods returned nearly straight away however they are lighter and shorter. Is there anything to worry about?
Asked On : Thu, 3 Jan 2013
Answers:  0 Views:  10 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor